# SDR WRNA200500002

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 50,618 hours, 21,149 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 221TS02Y02
- Part serial: 289
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CANNOT BE RAISED AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT.  LANDING NORMAL.  DURING TROUBLESHOOTING FOUND LANDING GEAR NORMAL CONTROL SWITCH READS NO CONTINUITY BETWEEN PINS H AND K.  REMOVED AND REPLACED LANDING GEAR SELECTOR UNIT.  OPS CHECK GOOD I/A/W 32-31-11.  AIRCRAFT RETURNED TO SERVICE.
